You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Analysis of Dispersion of Multinomial Responses
Shelby J. Haberman
Journal of the American Statistical Association
Vol. 77, No. 379 (Sep., 1982), pp. 568-580
Stable URL: http://www.jstor.org/stable/2287713
Page Count: 13
Preview not available
In analogy to analysis of variance for linear models, analyses of dispersion for loglinear models for multinomial responses are constructed. The analyses, which are based on the entropy and concentration measures, are used to construct tests of independence and measures of association.
Journal of the American Statistical Association © 1982 American Statistical Association